# SDR SWIA200820763

- Difficulty date: December 16, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 12,565 hours, 10,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FS 280 RBL 11-13 LOWER FLOORBEAM FLANGE CRACKED.  REPAIRED PER REO.
